Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 39, NWS Houston/Galveston, TX

May 19, 2021Polk County, San Jacinto County, Texas

NWS Houston/Galveston, TX issued this river flood warning at May 19, 2021, 6:06 AM CDT for Polk County, San Jacinto County, Texas. It took effect at May 19, 2021, 6:32 AM CDT. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2021, 6:06 AM CDT (11:06 UTC)
In effect from
May 19, 2021, 6:32 AM CDT
Expired
May 19, 2021, 3:10 PM CDT
In force
9 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Polk County, TX, San Jacinto County, TX

The radar

The Houston radar (KHGX), 145 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Long King Creek at Livingston (LIVT2). The gauge peaked at 18.72 ft at May 19, 2021, 8:00 AM CDT.

actionminormoderate102005/1905/20
Action stage
14 ft
Minor stage
19 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08066200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

027 
WGUS44 KHGX 191106
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
606 AM CDT Wed May 19 2021

...The National Weather Service in Houston/Galveston TX has issued a 
Flood Warning for the following rivers in Texas...

  Long King Creek near Livingston affecting San Jacinto and Polk 
  Counties.

For the Long King Creek...including Livingston...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 615 PM CDT.

&&


TXC373-407-192315-
/O.NEW.KHGX.FL.W.0039.210519T1132Z-210520T0832Z/
/LIVT2.1.ER.210519T1132Z.210519T1800Z.210520T0231Z.NO/
606 AM CDT Wed May 19 2021

The National Weather Service in League City has issued a

* Flood Warning for
  the Long King Creek near Livingston.
* Until late tonight.
* At 5:30 AM CDT Wednesday the stage was 18.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning to a crest of 21.2 feet this afternoon. It will then fall 
  below flood stage late this evening.
* Flood History...This crest compares to a previous crest of 21.1 
  feet on 06/26/1999.


&&

LAT...LON 3092 9480 3072 9490 3057 9490 3057 9500
      3072 9501 3092 9491

$$
2 follow-up statements
242 
WGUS84 KHGX 191458
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
958 AM CDT Wed May 19 2021

...The Flood Warning continues for the following rivers in Texas...

  Long King Creek near Livingston affecting San Jacinto and Polk 
  Counties.

  Sandy Creek near Cordele affecting Wharton, Jackson and Colorado 
  Counties.

  West Mustang Creek near Ganado affecting Wharton and Jackson 
  Counties.

  Navidad River near Speaks affecting Lavaca and Jackson Counties.

  Trinity River at Liberty affecting Liberty County.

  Trinity River near Moss Bluff affecting Chambers and Liberty 
  Counties.

  East Fork San Jacinto near New Caney affecting Harris, Liberty 
  and Montgomery Counties.

For the Trinity River...including Crockett, Riverside, Romayor, 
Goodrich, Liberty, Moss Bluff...Moderate flooding is forecast.
For the Long King Creek...including Livingston...Minor flooding is 
forecast.
For the East Fork San Jacinto River...including Cleveland, New 
Caney...Moderate flooding is forecast.
For the Sandy Creek...including Cordele...Major flooding is forecast.
For the Navidad River...including Sublime, Speaks, Morales, Strane 
Park...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM CDT.

&&


TXC373-407-200200-
/O.EXT.KHGX.FL.W.0039.000000T0000Z-210520T0200Z/
/LIVT2.1.ER.210519T1705Z.210519T1800Z.210519T2000Z.NO/
958 AM CDT Wed May 19 2021

...The Flood Warning is now in effect until late this evening...

The Flood Warning continues for
  the Long King Creek near Livingston.
* Until this evening.
* At 9:30 AM CDT Wednesday the stage was 18.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 19.2 feet this afternoon. It will then 
  fall below flood stage late this afternoon.
* Impact...At 19.0 feet, At levels above 19 feet minor lowland 
  flooding begins as water escapes the main channel of the creek.
* Flood History...This crest compares to a previous crest of 19.2 
  feet on 12/18/1995.


&&

LAT...LON 3092 9480 3072 9490 3057 9490 3057 9500
      3072 9501 3092 9491

$$

TXC239-285-200300-
/O.EXT.KHGX.FL.W.0034.000000T0000Z-210521T2140Z/
/SPAT2.2.ER.210520T0300Z.210520T1800Z.210521T0940Z.NO/
958 AM CDT Wed May 19 2021

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Navidad River near Speaks.
* Until Friday afternoon.
* At 9:00 AM CDT Wednesday the stage was 21.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 27.4 feet early tomorrow afternoon. It 
  will then fall below flood stage early Friday morning.
* Impact...At 27.0 feet, Moderate lowland flooding begins with the 
  approaches to the FM 530 bridge inundated and the gage cut off. 
  large areas of the floodplain are cut off potentially isolated and 
  drowning cattle.
* Flood History...This crest compares to a previous crest of 27.7 
  feet on 04/20/2016.


&&

LAT...LON 2937 9669 2932 9664 2920 9669 2920 9679
      2932 9677 2937 9681

$$

TXC089-239-481-200300-
/O.EXT.KHGX.FL.W.0035.210519T2139Z-210521T0453Z/
/CODT2.3.ER.210519T2139Z.210520T0600Z.210520T1653Z.NO/
958 AM CDT Wed May 19 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Sandy Creek near Cordele.
* From this afternoon to Thursday evening.
* At 9:15 AM CDT Wednesday the stage was 14.9 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise above flood stage late this 
  afternoon to 21.3 feet just after midnight tonight. It will then 
  fall below flood stage late tomorrow morning to 14.0 feet and 
  begin rising again Friday evening. It will rise to 14.6 feet early 
  Saturday morning. It will then fall to 8.5 feet and begin rising 
  again early Monday morning. It will then rise again but remain 
  below flood stage.
* Impact...At 21.0 feet, Major lowland flooding begins with 
  widespread inundation of the floodplain. The creek is one third of 
  a mile wide at FM 710 in the vicinity of the gage. Primary roads 
  and bridges are inundated and dangerous to motorists. Livestock 
  are isolated and potentially drowned and equipment in the 
  floodplain likely destroyed.
* Flood History...This crest compares to a previous crest of 20.8 
  feet on 09/01/2001.


&&

LAT...LON 2925 9644 2916 9649 2906 9652 2906 9662
      2916 9659 2925 9654

$$

TXC239-481-200300-
/O.EXT.KHGX.FL.W.0038.210520T0200Z-210521T1708Z/
/GNDT2.1.ER.210520T0200Z.210520T1200Z.210521T0508Z.NO/
958 AM CDT Wed May 19 2021

...The Flood Warning is now in effect until early Friday afternoon...

The Flood Warning continues for
  the West Mustang Creek near Ganado.
* From this evening to Friday afternoon.
* At 8:45 AM CDT Wednesday the stage was 18.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 21.2 feet tomorrow morning. It will 
  then fall below flood stage early Friday morning.
* Impact...At 21.0 feet, Moderate lowland flooding begins as water 
  reaches the bottom concrete of the Highway 59 bridge. Secondary 
  roads near the river are inundated and closed and livestock in the 
  floodplain are threatened.
* Flood History...This crest compares to a previous crest of 21.3 
  feet on 09/20/1979.


&&

LAT...LON 2918 9636 2907 9642 2903 9642 2903 9652
      2907 9652 2918 9646

$$

TXC291-200300-
/O.CON.KHGX.FL.W.0027.000000T0000Z-000000T0000Z/
/LBYT2.2.ER.210517T2322Z.210522T1200Z.000000T0000Z.NO/
958 AM CDT Wed May 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River at Liberty.
* Until further notice.
* At 9:15 AM CDT Wednesday the stage was 26.9 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:15 AM CDT Wednesday was 26.9 feet.
* Forecast...The river is expected to rise to a crest of 28.9 feet 
  Saturday morning.
* Impact...At 29.0 feet, Major lowland flooding begins as homes in 
  several subdivisions above Liberty begin flooding. Extensive 
  flooding over much of Liberty County can be expected with each 
  incremental rise in the river.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 11/18/1998.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Thu   Fri   Sat          

Trinity River
Liberty      26.0  26.9  Wed 9 am CDT 27.3  28.4  28.9         





&&

LAT...LON 3027 9475 2996 9470 2996 9487 3027 9489

$$

TXC071-291-200300-
/O.CON.KHGX.FL.W.0021.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.210515T1400Z.210523T1800Z.000000T0000Z.NO/
958 AM CDT Wed May 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River near Moss Bluff.
* Until further notice.
* At 9:30 AM CDT Wednesday the stage was 13.4 feet.
* Flood stage is 12.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:30 AM CDT Wednesday was 13.4 feet.
* Forecast...The river is expected to rise to a crest of 13.8 feet 
  early tomorrow afternoon. It will then rise to 14.2 feet early 
  Sunday afternoon. Additional rises are possible thereafter.
* Impact...At 15.2 feet, Moderate lowland flooding begins in the 
  vicinity of the gage.
* Flood History...This crest compares to a previous crest of 14.2 
  feet on 10/22/1994.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Thu   Fri   Sat          

Trinity River
Moss Bluff   12.2  13.4  Wed 9 am CDT 13.7  13.7  13.9         





&&

LAT...LON 2996 9470 2979 9466 2979 9479 2996 9487

$$

TXC201-291-339-200300-
/O.CON.KHGX.FL.W.0036.210519T2136Z-000000T0000Z/
/NCET2.2.ER.210519T2136Z.210523T0900Z.000000T0000Z.NO/
958 AM CDT Wed May 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the East Fork San Jacinto near New Caney.
* From this afternoon until further notice.
* At 9:00 AM CDT Wednesday the stage was 55.9 feet.
* Flood stage is 58.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon and continue rising to a crest of 63.2 feet early 
  Sunday morning.
* Impact...At 62.0 feet, Moderate lowland flooding begins with 
  secondary roads near the river inundated, including FM 1485 west 
  of the river.
* Flood History...This crest compares to a previous crest of 63.1 
  feet on 06/12/1987.


&&

LAT...LON 3024 9515 3024 9504 3007 9510 3007 9520
      3014 9517

$$
372 
WGUS84 KHGX 192010
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
310 PM CDT Wed May 19 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Long King Creek near Livingston affecting San Jacinto and Polk 
  Counties.

TXC373-407-192115-
/O.CAN.KHGX.FL.W.0039.000000T0000Z-210519T2010Z/
/LIVT2.1.ER.210519T1705Z.210519T1800Z.210519T2000Z.NO/
310 PM CDT Wed May 19 2021

...The Flood Warning for the Long King Creek near Livingston has 
been cancelled...

The Flood Warning is cancelled for
  the Long King Creek near Livingston.
* At 2:30 PM CDT Wednesday the stage was 16.1 feet.
* Forecast...The river is expected to fall to 5.8 feet early Monday 
  afternoon.


&&

LAT...LON 3092 9480 3072 9490 3057 9490 3057 9500
      3072 9501 3092 9491

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at May 19, 4:07 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 19, 4:07 AM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
407 AM CDT Wed May 19 2021

...Potentially Dangerous Flood Event Continues...

.SHORT TERM [Today Through Thursday]...

More rounds of showers and thunderstorms can be expected across
parts of Southeast Texas through Thursday as deep tropical moisture
remains place. With saturated grounds from recent rains and with more
rain coming, have extended the area's Flash Flood Watch through Thursday
morning. Rainfall totals are expected to average 2 to 4 inches with
locally higher amounts possible, and these could happen in a very short
period of time. If any heavy rain falls on already saturated grounds,
flash flooding can be expected. Rainfall totals for the week with this
event are still expected to average 4 and 8 inches with isolated totals
possibly exceeding 10 inches.

Early morning radar has the latest cluster of showers and thunderstorms
in/around the Matagorda Bay area and parts of our southwest and west
counties with activity gradually expanding northward and eastward. This
trend can be expected for the next several hours with a flood threat
for already saturated locations. At this time, do not see a whole lot
of model solutions getting the western parts of this activity correct,
so not really sure how far north or northeast this will expand. Would
think that airmass would be a little more stabilized from earlier activity,
but this is apparently not the case.

Keep up with the latest forecasts, and remember to NEVER drive across
flooded roads!  42

&&

.LONG TERM [Thursday Night through Wednesday]...

Periods of showers and thunderstorms expected throughout portions of
the long term period with chances ebbing late weekend into early
next week.

Additional amounts of rainfall can be expected Thursday night into
Friday as a possible coastal trough/low over the northwestern Gulf
waters moves into the Texas coast. This will allow for moisture to
surge mostly from the central-upper Texas coasts eastward across the
LA coasts possibly developing the heaviest rainfall along the
western half of the CWA into LA. This surge of moisture will result
in PWs of 2.0-2.1 inches along these areas on Friday afternoon. The
moisture then progresses westward over the rest of SE Texas Saturday
and into Central Texas Sunday as surface high pressure builds over
the Central Gulf coasts. With consistent S-SE wind flow persisting
through at least Thursday of the upcoming week, moisture transport
will pretty much linger over Central and Eastern Texas through the
end of the forecast period. Influences in the upper levels, however,
will determine how much development will actually happen across
Southeast Texas. On Friday an upper cut-off low over Northeastern
Mexico along with an area of strong upper level winds aloft, may
still have a good influence in aiding storm development over the
local area and have thus kept PoPs in the 40-60% range. Saturday,
upper level ridging scoots over to the west and into the eastern
sectors of Southeast Texas and could provide enough subsidence to
limit rain chances over that area. By Sunday, the ridge should
extend over much if not all of the CWA. Models hang the ridge
through at least Tuesday, suppressing much of our rain chances.
Though it is too soon to know for certain, Wednesday may have slight
rain chances as a very weak shortwave quickly moves through. 24

&&

.MARINE...

A series of disturbances will move through the area through the remainder
of the week with periods of showers and thunderstorms. Mariners should
expect periods of increased winds and rough seas. 42

&&

.HYDROLOGY...

Recent rains have lead to rises in area rivers, bayous and creeks.
Any additional rainfall will lead to more rises which could result
in flooding. Continue to monitor the latest Flood Warnings/Advisories/
Statements for the latest information. 42

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      79  66  81  70  81 /  60  90  60  40  60
Houston (IAH)              81  68  81  71  80 /  60  90  80  50  70
Galveston (GLS)            82  72  81  74  82 /  60  90  80  60  60

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday afternoon for the following
     zones: Austin...Bolivar Peninsula...Brazoria Islands...
     Brazos...Burleson...Chambers...Coastal Brazoria...Coastal
     Galveston...Coastal Harris...Coastal Jackson...Coastal
     Matagorda...Colorado...Fort Bend...Galveston Island...
     Grimes...Houston...Inland Brazoria...Inland Galveston...
     Inland Harris...Inland Jackson...Inland Matagorda...
     Madison...Matagorda Islands...Montgomery...Northern
     Liberty...Polk...San Jacinto...Southern Liberty...Trinity...
     Walker...Waller...Washington...Wharton.

     Coastal Flood Advisory until 7 PM CDT this evening for the
     following zones: Bolivar Peninsula...Coastal Galveston...
     Coastal Harris...Galveston Island.

     High Rip Current Risk through late Thursday night for the
     following zones: Bolivar Peninsula...Brazoria Islands...
     Galveston Island...Matagorda Islands.

GM...Small Craft Advisory until 7 AM CDT Thursday for the
     following zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to Freeport
     TX out 20 NM...Waters from Freeport to Matagorda Ship Channel TX
     from 20 to 60 NM...Waters from High Island to Freeport TX from 20
     to 60 NM.

&&

In the hours before

Special weather statement, May 19, 12:44 AM CDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1244 AM CDT Wed May 19 2021

TXZ235-236-335-336-190630-
Coastal Matagorda TX-Inland Matagorda TX-Coastal Jackson TX-
Inland Jackson TX-
1244 AM CDT Wed May 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND WEST
CENTRAL MATAGORDA COUNTIES UNTIL 130 AM CDT...

At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Point Comfort, or 8 miles northeast of Port Lavaca, moving northeast
at 20 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Palacios, Point Comfort, La Ward, Alamo Beach, Olivia, Schicke Point
and Port Alto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.

LAT...LON 2857 9650 2857 9656 2859 9659 2863 9662
      2864 9661 2865 9663 2868 9664 2869 9666
      2871 9665 2872 9665 2872 9666 2891 9640
      2886 9627 2870 9620 2856 9648
TIME...MOT...LOC 0544Z 231DEG 19KT 2869 9651

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:19 PM CDTSpecial Weather StatementHGXWashington41 min
May 18, 7:33 PM CDTTornado WarningHGXColorado27 min
May 18, 8:01 PM CDTSpecial Weather StatementHGXAustin, Colorado59 min
May 18, 8:21 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Washington, Wharton114 min
May 18, 8:24 PM CDTTornado WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton36 min
May 18, 8:28 PM CDTSpecial Weather StatementHGXJackson47 min
May 18, 8:40 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Harris, Houston and 5 more3 hr
May 18, 8:41 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton49 min
May 18, 8:52 PM CDTFlash Flood WarningHGXAustin, Burleson, Colorado, Waller, Washington, Wharton113 min
May 18, 9:10 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller35 min
May 18, 9:12 PM CDTTornado WarningHGXFort Bend, Harris, Waller33 min
May 18, 9:25 PM CDTAreal Flood AdvisoryHGXBrazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 18, 9:25 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller35 min
May 18, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Harris, Montgomery, Waller3 hr
May 18, 9:43 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more3 hr
May 18, 9:44 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
May 18, 9:44 PM CDTTornado WarningHGXFort Bend, Harris31 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris39 min
May 18, 10:01 PM CDTSpecial Marine WarningHGX29 min
May 18, 10:11 PM CDTSpecial Weather StatementHGXLiberty, Montgomery49 min
May 18, 10:22 PM CDTSpecial Marine WarningHGX83 min
May 18, 10:31 PM CDTTornado WarningHGXChambers, Harris, Liberty29 min
May 18, 10:37 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda53 min
May 18, 10:43 PM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more2 hr
May 18, 11:12 PM CDTFlash Flood WarningHGXBrazoria, Jackson, Matagorda, Wharton3 hr
May 18, 11:25 PM CDTAreal Flood AdvisoryHGXChambers, Liberty, Polk3 hr
May 18, 11:30 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
May 18, 11:42 PM CDTAreal Flood AdvisoryHGXMontgomery, San Jacinto3 hr
May 18, 11:43 PM CDTSpecial Marine WarningHGX77 min
May 18, 11:55 PM CDTSpecial Marine WarningHGX65 min
May 18, 11:57 PM CDTRiver Flood WarningHGXJackson, Wharton45 hr
May 19, 12:03 AM CDTRiver Flood WarningHGXBrazoria21 days
May 19, 12:04 AM CDTSpecial Weather StatementHGXPolk41 min
May 19, 12:18 AM CDTAreal Flood WarningHGXJackson, Wharton3 hr
May 19, 12:21 AM CDTFlash Flood WarningHGXJackson, Matagorda3 hr
May 19, 12:25 AM CDTSpecial Marine WarningHGX65 min
May 19, 12:33 AM CDTAreal Flood WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more12 min
May 19, 12:33 AM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda27 min
May 19, 12:38 AM CDTRiver Flood WarningHGXPolk, San Jacinto, Trinity, Walker32 days
May 19, 12:44 AM CDTSpecial Weather StatementHGXJackson46 min
May 19, 12:56 AM CDTSpecial Marine WarningHGX64 min
May 19, 12:58 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
May 19, 12:58 AM CDTSpecial Marine WarningHGX32 min
May 19, 1:07 AM CDTAreal Flood WarningHGXMontgomery, Waller3 hr
May 19, 1:26 AM CDTSpecial Marine WarningHGX34 min
May 19, 1:53 AM CDTSpecial Marine WarningHGX52 min
May 19, 2:10 AM CDTRiver Flood WarningHGXLavaca43 hr
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson21 days
May 19, 2:10 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 2:39 AM CDTRiver Flood WarningHGXColorado, Jackson, Wharton4 days
May 19, 2:40 AM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery21 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson9 days
May 19, 2:57 AM CDTRiver Flood WarningHGXJackson, Wharton68 hr
May 19, 3:12 AM CDTAreal Flood WarningHGXWaller15 hr
May 19, 3:19 AM CDTSpecial Marine WarningHGX116 min
May 19, 3:25 AM CDTSevere Thunderstorm WarningHGXBrazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton50 min
May 19, 3:26 AM CDTFlash Flood WarningHGXJackson, Matagorda10 hr
May 19, 3:27 AM CDTSmall Craft AdvisoryHGX33 min
May 19, 3:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda14 hr
May 19, 4:13 AM CDTAreal Flood WarningHGXMontgomery, Waller12 hr
May 19, 9:58 AM CDTRiver Flood WarningHGXJackson, Lavaca4 days
May 19, 1:13 PM CDTAreal Flood WarningHGXJackson, Matagorda6 hr
May 19, 1:15 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda6 hr
May 19, 4:04 PM CDTRiver Flood WarningHGXHarris21 days
May 19, 4:16 PM CDTAreal Flood WarningHGXMontgomery, Waller5 hr
May 19, 6:16 PM CDTAreal Flood WarningHGXWaller3 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.